# SDR 95ZZZX3051

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Part number: 369A45217
- Condition: Sticks
- Location: Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT GAUGE STICKS AT 450 DEGREES CELSIUS DURING START CYCLE (RAPID TOT INCREASE).  PART SENT IN FOR REPAIR.
